Liouville integrability of geometric variational problems.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 272-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1994__69_4_140338,
author = {J. Langer and D. Singer},
title = {Liouville integrability of geometric variational problems.},
journal = {Commentarii mathematici Helvetici},
pages = {272--280},
year = {1994},
volume = {69},
number = {4},
zbl = {0819.58017},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140338/}
}
J. Langer; D. Singer. Liouville integrability of geometric variational problems.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 272-280. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140338/